# SDR 2004FA0000871

- Difficulty date: August 1, 2004
- Submitted: September 7, 2004
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600028
- System (JASC): 2730 · Elevator Control System
- Part: Bridal Cable
- Part number: 6565007197CR
- Condition: Frayed
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR AUTO PILOT BRIDAL CABLE FRAYED TO THE POINT OF LOCKING UP CONTROL.  DURING LOCATING CONTROL BLOCKAGE CABLE BROKE COMPLETELY INTO AT THE SUPPORT GUIDE PULLEYS.  PRE-SB 560-27-07.
